MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 27IN 3-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 27IN 3-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y604H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number phk987/ y604h39, and no non-conformances related to the reported complaint condition were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please confirm if the patient suffer from any consequence due to the issue (breakage suture)? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent laparoscopic appendectomy on (b)(6) 2020 and suture was used.The suture broke when sewing the incision at the time of knotting in the surgery.Changed to another device to complete the surgery.There were no adverse patient consequences reported.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4) date sent to the fda: 2/3/2021 the following information was requested, but unavailable: could you please confirm if the patient suffer from any consequence due to the issue (breakage suture)? unobtainable this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MCRYL VIO 27IN 3-0 S/A UR-6
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11051796
Report Number2210968-2020-10159
Device Sequence Number16457980
Product Code GAN
UDI-Device Identifier10705031059474
UDI-Public10705031059474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberY604H
Device Catalogue NumberY604H
Device Lot NumberPHK987
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date02/03/2021
Patient Sequence Number1
Patient Age38 YR